Publications
Errors and grids for projected weakly singular integral equations. International Journal of Pure and Applied Mathematics . 2013;89:203-213.Edit
QT variability and HRV interactions in ECG: Quantification and reliability. {IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING}. 2006;{53}:{1317-1329}.Edit
Locally commutative power semigroups and counting factors of words. Theoret. Comput. Sci.. 1993;108:3-16.Edit
Arfima-Garch Modeling of Hrv: Clinical Application in Acute Brain Injury Springer International Publishing 2017.Edit
On the transition semigroups of centrally labeled Rauzy graphs. Internat. J. Algebra Comput.. 2012;22:1250018, 25.Edit
Limit cycles for a class of quintic Z_6-equivariant systems without infinite critical points. Bulletin of the Belgian Mathematical Society - Simon Stevin. 2014;(21):841-857.Edit
A survey of recent results on some statistical features of non-uniformly expanding maps. Discrete Contin. Dyn. Syst.. 2006;15:1-20.
SRB measures for non-hyperbolic systems with multidimensional expansion. Ann. Sci. École Norm. Sup. (4). 2000;33:1-32.
Equilibrium states for impulsive semiflows. Journal of Mathematical Analysis and Applications. 2017;451(2):839-857.Edit
[2005-32] On the volume of singular-hyperbolic sets .Edit
Slow rates of mixing for dynamical systems with hyperbolic structures. J. Stat. Phys.. 2008;131:505-534.Edit
On the uniform hyperbolicity of some nonuniformly hyperbolic systems. Proc. Amer. Math. Soc.. 2003;131:1303-1309.Edit
Explosion of smoothness for conjugacies between multimodal maps. J. Lond. Math. Soc. (2). 2014;89:255-274.Edit
Lyapunov exponents and rates of mixing for one-dimensional maps. Ergodic Theory Dynam. Systems. 2004;24:637-657.Edit
Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
Statistical stability and limit laws for Rovella maps. Nonlinearity. 2012;25:3527-3552.Edit
Backward volume contraction for endomorphisms with eventual volume expansion. C. R. Math. Acad. Sci. Paris. 2006;342:259-262.Edit
SRB measures for partially hyperbolic systems whose central direction is mostly expanding. Invent. Math.. 2000;140:351-398.Edit
Topological structure of (partially) hyperbolic sets with positive volume. Trans. Amer. Math. Soc.. 2008;360:5551-5569.Edit
Statistical stability for multidimensional piecewise expanding maps. Proceedings of the American Mathematical Society. 2017;145:3057-3068.Edit